| Catalog Number |
Y398H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device number, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2019 and suture was used.The needle broke off and fell into the patient and was easily retrieved.The procedure was finished with a similar device no patient consequences were reported.